# SDR CALA0001720

- Difficulty date: November 9, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTH R-1 DOOR GIRT BAR MOUNT FITTINGS CORRODED.  THE FITTINGS WERE REMOVED AND NEW FITTINGS WERE INSTALLED IAW SRM 51-30-3, 51-10-4, 51-10-3, AND 51-30-1.
